# SDR 99ZZZM207

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Condition: Discharged
- Location: Pallet 6-8
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE EMERGENCY TRACK LIGHTS AT PALLET 6-8 WERE OPERATING ERRATIC.  REPLACED RECEIVER AND BATTERY, LIGHTS OPERATED NORMALLY.  (M)
